# SDR SWAA2020092109555

- Difficulty date: August 3, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Peeling
- Location: Horiz. Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEELED PAINT ON ELEVATOR TAB AT LT HORIZONTAL STABILIZER.  REPAINTED ELEVATOR TAB AT LT HORIZONTAL STABILIZER, IAW B737-700 AMM 51-21-73-370-803.  PERFORMED WEIGHT AND BALANCE CHECK ON ELEVATOR TAB LT, IAW B737-700 SRM 51-61-06-06-0.
